Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Stability theorems for holomorphic foliations


Authors: T. Duchamp and M. Kalka
Journal: Trans. Amer. Math. Soc. 260 (1980), 255-266
MSC: Primary 57R30; Secondary 32L99
DOI: https://doi.org/10.1090/S0002-9947-1980-0570788-X
MathSciNet review: 570788
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we investigate topological stability in the space of holomorphic foliations on a compact manifold. We show that under certain conditions nearby holomorphic foliations are topologically equivalent. We then present examples of foliations which are stable as holomorphic foliations but unstable as smooth foliations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R30, 32L99

Retrieve articles in all journals with MSC: 57R30, 32L99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0570788-X
Keywords: Holomorphic foliations, differentiable stability, deformations
Article copyright: © Copyright 1980 American Mathematical Society